# SDR CALA2017061901899

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 73,030 hours, 8,164 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: 9F21904501
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CARTS 505 503 AND ASSOCIATED PIGTAILS P56 P55 P44 OFF DUE TO STRONG ELECT ODOR.  REPLACED CABLES AND FUNCTIONAL CHECK OK WITH TESTER.
